Our expert says:
C, you’re using a lot of vinegar. It will lower the pH in the stomach and may even do so in the blood - this may lead to problems as some substances need an alkaline pH to work in and the body will therefore constantly have to keep correcting the pH. At this stage it looks like your body is coping with the extra workload, but if something goes wrong (accidents, prescription medicine, gout, etc.), you might not be able to compensate. The best would be to maybe just decrease your intake a little. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.